About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 154102, 5 pages
http://dx.doi.org/10.1155/2013/154102
Research Article

Asymptotic Behavior of Global Solutions to the Boussinesq Equation in Multidimensions

School of Mathematics and Information Sciences, North China University of Water Resources and Electric Power, Zhengzhou 450011, China

Received 30 May 2013; Revised 16 September 2013; Accepted 20 September 2013

Academic Editor: Shaoyong Lai

Copyright © 2013 Yu-Zhu Wang and Qingnian Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu-Zhu Wang and Qingnian Zhang, “Asymptotic Behavior of Global Solutions to the Boussinesq Equation in Multidimensions,” Abstract and Applied Analysis, vol. 2013, Article ID 154102, 5 pages, 2013. doi:10.1155/2013/154102